MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-02-165
Medical Device Problem Codes Biocompatibility (2886); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges metal wear, metallosis, and elevated metal ions.Doi: (b)(6) 2009 - dor: none reported (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : lot ae8h61000 the device manufacturing record (dhr) has been reviewed.No related anomalies or deviations identified.Device history review : lot ae8h61000 the device manufacturing record (dhr) has been reviewed.No related anomalies or deviations identified.H10 additional narrative: corrected: h6 device code.

Brand Name
AML LG STATURE 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8184010
Report Number1818910-2018-78815
Device Sequence Number11266648
Product Code LPH
UDI-Device Identifier10603295058380
UDI-Public10603295058380
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model Number1554-02-165
Device Catalogue Number155402165
Device Lot NumberAE8H61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight75